MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSURE SENSE LEAD MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA CAPSURE SENSE LEAD MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE
Model Number 407452
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had no capture and high impedance.The lead was reprogrammed and remains in the patient.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had no capture and high impedance.The lead was reprogrammed and removed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Corrected: b2, b5, additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPSURE SENSE LEAD MRI SURESCAN
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23081587
Report Number2649622-2025-25905
Device Sequence Number21267002
Product Code DTB
UDI-Device Identifier00643169590519
UDI-Public(01)00643169590519(17)180401
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2018
Device Model Number407452
Device Catalogue Number407452
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A2DR01 IPG, 5076-45 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale